Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

On Axiomatizability Within a System

William Craig
The Journal of Symbolic Logic
Vol. 18, No. 1 (Mar., 1953), pp. 30-32
DOI: 10.2307/2266324
Stable URL: http://www.jstor.org/stable/2266324
Page Count: 3

You can always find the topics here!

Topics: Rules of inference, Axiomatization, Mathematical theorems
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Axiomatizability Within a System
Preview not available

Page Thumbnails

  • Thumbnail: Page 
30
    30
  • Thumbnail: Page 
31
    31
  • Thumbnail: Page 
32
    32